MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Hemorrhage/Blood Loss/Bleeding (1888); Epistaxis (4458)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bleeding is a known potential adverse event and documented in the device labeling.
 
Event or Problem Description
Information was received on june 4, 2022 regarding a bleeding event 2 weeks post-procedure following treatment in the pnn area with a rhinaer stylus.It was reported that the bleeding had resolved and healed with no further incident as of (b)(6) 2022.The treating ent physician attributed the cause of the bleeding to the patient's lack of compliance to irrigation protocol and other co-morbidities (i.E., heavy smoker).The bleeding event was initially determined to be not reportable.Additional information regarding the event was requested and pending.On july 26, 2022, company representative provided additional information indicating the patient required medical/surgical intervention to stop the bleeding.In considering the new information, the event was determined to be reportable.The patient (approximately 60 years old) was treated with rhinaer stylus on left side in (b)(6) 2022 (exact date not known).Two weeks post-procedure, the patient presented at the er and was transferred to or for spa ligation.The patient was held overnight for observation.Bleeding has resolved and healed with no further incident.Date of bleeding event has been submitted as (b)(6) 2022 since exact date is unknown.
 
Event or Problem Description
The patient was treated on both sides with rhinaer.The bleeding event occurred on one side.The patient reported 4 pints of blood loss and requiring epinephrine for resuscitation at the time of the bleeding event.The treating physician could not confirm the resuscitation event.Three years following the procedure, the patient reports continued nasal issues and bleeding, mostly on the right but sometimes on the left side.The patient is currently being treated with antibiotics, steroid and using nasal rinses.It is the third time for this type of treatment.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL SINGAPORE PTE. LTD.
60 albert street #16-01
singapore 18996 9
SN   189969
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key15299352
Report Number3011625895-2022-00002
Device Sequence Number7139200
Product Code GEI
UDI-Device Identifier08886479300184
UDI-Public08886479300184
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG815
Device Catalogue NumberCAT821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite